# SDR SWIA202055620

- Difficulty date: November 24, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWRAD STRIKE PLATE IS CHAFED.  C-CHECK RO 1/17/2021.  REMOVED AND REPLACE DAMAGED PAX DOOR STRIKE PLATE WITH A NEW ONE AND FASTENERS, REF CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01.  SEE CONTINUATION CARD FOR DETAILS.
